Send to:

Choose Destination
See comment in PubMed Commons below
J Perinatol. 2007 Jan;27(1):62-4.

Neonatal anemia and hydrops fetalis after maternal mycophenolate mofetil use.

Author information

  • 1Department of Neonatology, Isala Klinieken, Zwolle, The Netherlands.


After admitting a patient to our Neonatal Intensive Care with a severe anemia and an ear malformation, we ruled out any other cause than maternal medication use. Knowing she used mycophenolate mofetil during pregnancy, we looked for related articles. Two articles were found describing ear malformations, but no article was ever written about anemia caused by this medication. Consulting the international registers of drug effects through the National Institute for Public Health and the Environment, we found out that the anemia was never seen or reported before.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Nature Publishing Group
    Loading ...
    Write to the Help Desk